An asymptotic expansion of the distribution of Student's t type statistic under spherical distributions
Toshiya Iwashita,
Yoshihide Kakizawa,
Tatsuki Inoue and
Takashi Seo
Statistics & Probability Letters, 2009, vol. 79, issue 18, 1935-1942
Abstract:
An asymptotic expansion of the distribution of Student's t type statistic based on the multivariate standardized or studentized sample mean vector is obtained by making use of an Edgeworth expansion up to the order O(N-2), where N is sample size and Student's t type transformation is defined by for any , . It turns out that a t-approximation to Student's t type statistic based on the studentized sample mean vector has the error o(N-l), if a certain spherical population has at least 4(l+1)th moment, where l=0,1,2. Some numerical experiments are also conducted to evaluate the accuracy of the result.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(09)00203-X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:79:y:2009:i:18:p:1935-1942
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().